# SDR WX0A2024101432199

- Difficulty date: October 13, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N238NV
- Make and model: Airbus A320-214
- Aircraft serial: 2133
- Aircraft time: 66,976 hours, 26,234 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) R1 DOOR INDICATION OPEN ON CLIMB OUT AND APPROACH NO PRESSURE CHAMGES / PREFORMED TSM 52-11-00-810-803-A. REPLACED WARNING LIGHT PANEL (1WN2) RELAY PWR SPLY SWITCHOVER (12WN) PROXIMITY SWITCH (13WV2) CANNOT REPRODUCE FAULT ON GROUND. OPS CHECK GOOD. THIS CLEARS MEL 52-70-01-A AUTH NO # 201531 INOP PLACARD REMOVED. REF LP 193256"
